# SDR UALA2009091602938

- Difficulty date: September 16, 2009
- Submitted: September 17, 2009
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 78,774 hours, 12,737 cycles
- Engine: Pwa PW4060
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 32687929
- Part serial: 161
- Condition: Leaking
- Location: Hydraulic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

LEFT CTR ADP LEAKING HYD FLUID.  APPEARS TO BE A CAPPED FITTING ON INBOARD BOTTOM OF PUMP.  REMOVED CENTER HYD SYS ADP.  CONTINUING ADP INSTALLATION.  INSTALLED ADP, OP CHECKS GOOD.
